# SDR DHL2003873568

- Difficulty date: July 1, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR UPPER PLATING IB SECTION HAS INTERIM FLUSH REPAIR AND SEVERAL DEFLECTED AREAS, FROM STA XAR.0.000 TO XE.132.000.  PERFORMED MAJOR REPAIR IAW EODHL-030604, ED-3410. REMOVED FASTENERS AND DAMAGED SKIN PANEL IAW SRM 51-1-21 PG 1. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED NEW SKIN PANEL IAW EODHL-030604, ED-3410. CLEANED, TREATED AND PRIMED NEW SKIN PANEL INTERIOR SURFACE IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9. INSTALLED NEW SKIN PANEL ON RT  ELEVATOR UPPER SURFACE IB SECTION (STA. XAR.0.000  XE.132.000) USING NEW FASTENERS IAW EODHL-030604, SRM 51-1-21.
